Scientific Article
previous document  unige:6381  next document
add to browser collection
Title

Rigorous nonperturbative Ornstein-Zernike theory for Ising ferromagnets

Authors
Campanino, M.
Ioffe, D.
Published in Europhysics Letters. 2003, vol. 62, no. 2, p. 182 - 188
Abstract We rigorously derive the Ornstein-Zernike asymptotics of the pair-correlation functions for finite-range Ising ferromagnets in any dimensions and at any temperature above critical.
Identifiers
Full text
Article (Published version) (564 Kb) - public document Free access
Citation
(ISO format)
CAMPANINO, M., IOFFE, D., VELENIK, Yvan. Rigorous nonperturbative Ornstein-Zernike theory for Ising ferromagnets. In: Europhysics Letters, 2003, vol. 62, n° 2, p. 182 - 188. doi: 10.1209/epl/i2003-00344-9 https://archive-ouverte.unige.ch/unige:6381

366 hits

199 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :